# SDR FDEA201607282645

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 52,978 hours, 27,923 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 764067A
- Part serial: 260DE0
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, NR 2 GENERATOR FAILED.  REMOVED AND REPLACED THE NR 2 GCU IAW AMM 24-22-12-04, TESTED OK.  RAN NR ENGINE AW JRH, GENERATOR TESTED OK.
